# SDR SIMA20180103002

- Difficulty date: January 3, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 39,864 hours, 35,698 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200104120
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF BURNING,  NO INDICATION OF ANY FIRE.   THE ODOR WAS WITH THE NR 2 PACK. COMPLIED WITH ETN-EM-72-034, THE NR 2  PACK  OVERHEATT MESSAGE NOTED.  NO DEFECTS NOTED ON THE NR 1 PACK.  REMOVED AND REPLACED THE NR 2 ACM IAW AMM  21-51-03,  OPS CHECKED GOOD,  NO BURNING ODOR NOTED.
